# SDR REXA2015040700375

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,493 hours, 11,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER LIGHT & AFT EXTERIOR EMER LIGHTS INOPERATIVE.  INSPECTED & FOUND NR 4 EMER BATTERY CHARGER WASN'T CONNECTED.  CONNECTED THE PLUG TO THE CHARGER & PERFORMED OPERATIONS CHECK IAW AMM 33-51-17.
